Pfizer recalls Children’s Advil flavor due to overdose fears

ATLANTA – Pfizer Consumer Healthcare is recalling one specific lot of Children’s Advil because of concerns that a labeling error could lead to an overdose.

According to the pharmaceutical company, it’s voluntarily recalling the 4-ounce bottles of bubble gum-flavored Children’s Advil Suspension because the dosage cup is marked in teaspoons, but the instruction label on the bottle is in milliliters, according to a press release.

The company says that the mislabeling could make it easy for an overdose to occur.

The following details were provided about the product being recalled:

  • Product Name: Children’s Advil Suspension Bubble Gum Flavored 4fl oz. Bottle
  • GTIN #: 3-0573-0207-30-0
  • Lot #: R51129
  • Expiration Date: 11/20

The company says that the most common symptoms associated with ibuprofen overdose include nausea, vomiting, headache, drowsiness, blurred vision and dizziness.

Consumers can return the product to the store where it was purchased for a full refund.

Anyone with additional questions or concerns can contact Pfizer Consumer Healthcare’s Information line at 800-882-3845.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s